Mardi, 20 Octobre 2020
Dernières nouvelles
Principale » Man dies after taking 'pink champagne' MDMA-based drug

Man dies after taking 'pink champagne' MDMA-based drug

26 Juin 2017

On Saturday night, four men were rushed to a hospital in Oldham (Manchester), who fell seriously ill after taking the drug, also known as MDMA. On Sunday two more men and a woman were taken to hospital in a critical condition.

Police are warning people in the area to beware of the drug which is thought to come in a crystal form and is described as being "highly potent".

On Sunday morning, two further men and a woman were hospitalised after taking what is believed to be the same unsafe batch of MDMA.

A 26-year-old man from Rochdale died in hospital after being admitted for effects of the drug.

One of them is in a critical condition, police said.

Senate backs measure limiting president's power to lift sanctions
This new bill would also give sanctions imposed by then president Barack Obama via an executive order the full force of law. Sanders said he voted against the larger bill because he said sanctioning Iran could harm the Iranian nuclear deal.

According to the Manchester Evening News, police have ordered a severe warning to avoid taking the drug. Two have since been discharged but the other two are still in intensive care.

"So please, if you believe that you or somebody you know has taken the drug and begins showing symptoms then get yourselves to the hospital immediately".

"We are also actively seeking to find the person responsible for their distribution before they supply anyone else with what is a potentially lethal substance. We have arrested one man in connection with the supply of the drugs however our enquiries and operational activity will be continuing".

Detective Inspector Jim Faulkner, of GMP's Oldham borough, said the amount of people affected is causing "no end of concern".

Anybody with information that could assist the investigation should contact police on 0161 856 9063 or the independent charity Crimestoppers, anonymously, on 0800 555 111.

Man dies after taking 'pink champagne' MDMA-based drug